# SDR R61A201412181248

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,084 hours, 20,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD F/A FLASHLIGHT HOLDER WAS BROKEN.   MAINTENANCE R & R CRADLE AND FLASHLIGHT ASSY IAW AMM AND OPS CHECKED GOOD.
